# SDR AALA202007309014

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 48,810 hours, 21,335 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAILED ATTEMPT TO AUTOLAND AT 100' A/C GOT HEIGHT ON GLIDES SLOPE 3/4 DOT DEFLECTION. AIRPLANE DOVE FOR CORRECTION RESULTING IN VERY HIGH DESCENT RATE. AUTOPILOT WAS TURNED OFF TO RECOVER.   ACCOMPLISHED GROUND SCANNING OF THE AFS WITH NO FAULTS DISPLAYED. ACCOMPLISHED FUNCTIONAL TEST OF THE ILS WITH NO DISCREPANCY NOTED. PERFORMED LAND CAT III CAPABILITY TEST. TEST OK. AIRCRAFT IS RESTORED TO CAT III DUAL STATUS.
